# SDR DXTA201405050576

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 3,301 hours, 2,332 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM PIT, RT CROSSWIND OF 25 KNOTS TOO, POSITIVE RATE CALLED FOR GEAR UP & LT MLG RED INDICATOR LIGHT STAYED ON.  WHEN WE PICKED UP THE ACFT ON SATURDAY IN LUK THE LT MLG DOOR WAS HANGING DOWN TOO. WE FLEW 6 LEGS OVER TWO DAYS & HAD NO ISSUES UNTIL THIS LAST LEG.
